# SDR HALA0700172

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 8,700 hours, 21,533 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0157A
- Condition: Failed
- Location: Hyd System
- Part time: 6,487 hours, 16,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB - HYD L PUMP FAIL LT ON.  REMOVED AND REPLACED LT HYD ENG, DRIVEN PUMP PER AMM 29-11-01.  OPS CHECK OK, LEAK CHECK OK.  SECURITY CHECK OK.
